Eli Aljadeff

 

 Department of Mathematics

 Technion-Israel Institute of Technology, Haifa 32000, Israel

 

 Tel. 04-8294284 , e-mail: aljadeff@tx.technion.ac.il, elialjadeff@gmail.com

 

 Ph.D. Mathematics, Tel-Aviv University   (1988) Ph.D. advisor: Prof. Shmuel Rosset

 

 Research Interests: Algebra

 

 

Ph.D. Students

 

Past students:

 

Yuval Ginosar-1996

Michael Natapov-2005

Aviv Censor -2007

Ehud Meir ben Ephraim-2010

Nir Ben David-2013

 

 

Current students:  

 

Eli Geva

Igor Karasik

Adi Wolf

Yuval Shpigelman

Ofir David

Nicola Sambonet

 

 

M.Sc. Students

 

Past students:

    

Yuval Ginosar-1992

Uri Onn-1995

Elena Guralnik-1999

Michael Natapov- 2001

Nir Ben David- 2005

Ehud Meir ben Ephraim- 2005

Shira Zerbib- 2007

Eli Geva- 2008

Igor Karasik-2010

Adi Wolf-2011

Ofir David-2012

 

Current students: None

 

Prizes: Research: Mahler Prize 1995

                             Mahler Prize 2007

           Academic education: Yanai Prize 2012

 

Grants: ISF-2008-2012

              ISF-2012-2016

 

Lectures at international conferences

 

Public service

 

Research Summary

 

 

 

LIST  OF  PUBLICATIONS

 

In Print

                                                                                                                     

1) E. Aljadeff and S. Rosset, Global dimensions of crossed products,  J.of Pure and Applied Algebra, (1986), 103-113.

 

2) E. Aljadeff and S. Rosset, Growth and uniqueness of rank, Israel  J. of Mathematics, vol. 64, No. 2 (1988), 251-256.

 

3) E. Aljadeff  and  S. Rosset, Crossed products, cohomology and equivariant projective representations, J. of Algebra, vol. 121, No. 1, (1989) 99-116.

 

4) E. Aljadeff, Homological duality for crossed products, J. of Algebra, vol. 134, No.1 (1990), 157-181.

 

5) E. Aljadeff, Serre's extension theorem for crossed products, J. of the London Math. Society, No. 2 Vol. 44, (1991), 47-54.

 

6) E. Aljadeff and J. Sonn, Projective Schur division algebras are abelian crossed products, J. of Algebra, vol 163, No.3 (1994), 795-805.

 

7) E. Aljadeff, On the surjectivity of some trace maps, Israel journal of mathematics, vol. 86 (1994), 221-232.

 

8) E. aljadeff and D. Robinson, Semisimple algebras, Galois actions and group cohomology, J. of Pure and Applied Algebra, vol. 94, (1994), 1-15.

 

9) E. Aljadeff and Y. Ginosar, On the global dimension of multiplicative Weyl algebras, Arch. Math., vol. 62 (1994), 401-407.

 

10) E. Aljadeff and J. Sonn, Projective Schur algebras have abelian splitting fields, J. of Algebra, vol. 175 (1995). 179-187.

       

11) E. Aljadeff and D. Robinson, Solution of the twisting problem for skew group algebras, Israel J. of Mathematcs, vol. 91 (1995) 409-417.

 

12) E. Aljadeff and J. Sonn, On the projective Schur group of a field, J. of Algebra, vol. 178 (1995), 530-540.

 

13) E. Aljadeff and Y. Ginosar, Induction from elementary abelian subgroups, J. of Algebra, vol. 179 (1996), 599-606.

 

14) E. Aljadeff, J. Cornick, Y. Ginosar and P.H. Kropholler, On a conjecture of Moore, J. of Pure and Appl. Algebra, vol. 110 (1996), 109-112.

 

15) E. Aljadeff and J. Sonn, Bounds on order of finite subgroups of PGL_n(k), J. of Algebra, vol. 210 (1998), 352-360.

 

16)  E. Aljadeff, Y. Ginosar and U. Onn, Projective representations and semisimplicity, J. of Algebra, vol. 217 (1999), 249-274.

 

17) E. Aljadeff and J. Sonn, Projective Schur algebras of nilpotent type are Brauer equivalent to radical algebras, J. of Algebra, 220 (1999), 401-414.

 

18) E. Ajadeff and J. Sonn, Exponent reduction for radical abelian algebras, J. of Algebra, 223 (2000), 527-534.

 

19) E, Aljadeff and A.R. Magid, Deformations and liftings of representations, Conteporary Mathematics, 264, Amer. Math. Soc., Providence, RI, 2000.

 

20) E. Aljadeff and D. Haile, Division algebras with a projective basis, Israel J. of Mathematics, 121 (2001), 173-198.

 

21) E. Aljadedd and J. Sonn, Exponent reduction for projective Schur algebras,  J. of Algebra, 239 (2001), 356-364.

 

22) E. Aljadeff and C. Kassel, Explicit norm one elements for ring actions of finite abelian groups, Israel J. of Mathematics, 129 (2002), 99-108.

 

23) E. Aljadeff and J. Sonn, Relative Brauer groups and m-torsion, Proceedings of AMS, 130 No.5 (2002), 1333-1337.

 

24) E. Aljadeff and J. Sonn, Fields for which the projective Schur subgroup is the whole Brauer group, Israel J. of Mathematics, 131 (2002), 375-379.

 

25) E. Aljadeff, Y. Ginosar and A. del Rio, Semisimple strongly graded rings, J. of Algebra, 256, No. 1 (2002), 111-125.

 

26) E. Aljadeff, P. Etingof, S. Gelaki and D. Nikshych, On twisting of finite dimensional Hopf algebras, J. of Algebra, 256, No. 2 (2002), 484-501.

 

27) E. Aljadeff and J. Sonn, Projective Schur groups of iterated power series fields, J. of Pure and Applied Algebra, vol. 182, No. 2-3 (2003), 109-117.

 

28) E. Aljadeff, D. Haile and M. Natapov, Projective bases of division algebras and groups of central type, Israel J. of Math., vol. 146 (2005), 317-335.

 

29) E. Aljadeff, Profinite groups, profinite completions and a conjecture of Moore, Advances in Mathematics,  201, No. 1 (2006), 63-76.

 

30) E. Aljadeff, D. Haile and M. Natapov, On gradings of central simple algebras, "Groups, Rings and Group rings", edt. By C. Polcino Milies, A. Giambruno and S. K. Sehgal, CRC Press, 2006.

 

31) E. Aljadeff and C. Kassel, Norm formulas for finite groups and induction from elementary abelian subgroups, J. of Algebra, 303, No. 2 (2006), 677-706.

 

32) E. Aljadeff, J. Sonn and A. R. Wadsworth, Projective Schur groups over Henselian fields, J. of Pure and Appl. Algebra, 208, No. 3, (2007), 833-851.

 

33) E. Aljadeff, On cohomology rings of infinite groups, J. of Pure and Appl. Algebra, 208, No. 3, (2007) 1099-1102.

 

34) E. Aljadeff, Y. Ginosar and A.R. Magid, On deformations of crossed products, J. of Pure and Appl. Algebra, 210, No. 1, (2007) 81-91.

 

35) E. Aljadeff and M. Natapov, On the universal G-graded central simple algebra, Journal Ibero Americana, Proceedings of the Coloquio Latino American of Algebra, Colonia, Uruguay, 2005.

 

36)  E. Aljadeff and A. del Rio, Every projective Schur algebra is Brauer equivalent to a radical abelian algebra, Bulletin of the London Math. Soc., 39 (2007) 731-740.    

 

37) E. Aljadeff, J. Cuadra, S. Gelaki and E. Meir, On the Hopf-Schur group of a field, J. of Algebra, 319, (208),  5165-5177.

 

38) E. Aljadeff and C. Kassel, Polynomial identities and noncommutative versal torsors, Advances in Mathematics, 218. (208), 1453-1495. (arXiv:0708.4108).

 

39) E. Aljadeff, D. Haile and M. Natapov, Graded identities of matrix algebras and the universal graded algebra, Trans. Amer. Math. Soc. 362

       (2010) 3125-3147. arXiv:0710.5568.

 

40) E. Aljadeff, On the codimension growth of G-graded algebras,  Proc. Amer. Math. Soc. 138 (2010) 2311-2320. Math arXiv:0908.2385

 

41) Eli Aljadeff and Alexei Kanel-Belov,  Representability and Specht problem for G-graded algebras, Advances in Mathematics 225 (2010), pp. 2391-2428. Math arXiv:0903.0362.

 

42) E. Aljadeff, Group graded PI-algebras and their codimension growth. , Isr. J. Math. (2012), 189-205.

 

43) E. Aljadeff, Antonio Giambruno and Daniela La Mattina, Graded polynomial identities and exponential growth, J.

Reine Angew. Math. 650 (2011), 83--100.

 

44) Eli Aljadeff and Ehud Meir,  Nilpotency of Bocksteins, Kropholler's hierarchy and a conjecture of Moore,  Adv. Math. 226 (2011), no. 5.

 

45) Eli Aljadeff and Alexei Kanel-Belov, Hilbert series of PI relatively free G-graded algebras are rational functions, Bull. Lond. Math. Soc. 44 (2012), no. 3, 520-532.

 

46) E. Aljadeff, A. Giambruno, Multialternating graded polynomials and growth of polynomial

Identities, Proc. Amer. Math. Soc. 141 (2013), no. 9, 3055-3065.

 

47) E. Aljadeff and Y. Karasik, Crossed products and their corresponding central polynomials, J.  Pure Appl. Algebra 217 (2013), no. 9, 1634-1641.

 

48) E. Aljadeff and D. Haile, Simple G-graded algebras and their polynomial identities, to appear in Trans. Amer. Soc.

 

49) E. Aljadeff and Ofir David, On Regular G-gradings, to appear in Trans. Amer. Soc.

 

 

 

Publications in Medicine

 

1) H. Darwish, I.E. Trejo, I. Shapira, S. Oweineh, M. Sughayer, L. Baron, E. Aljadeff, M. Silbermann, W. Sweidan, D. Zilberg, Z. Halpern, H. Hibshoosh, N. Arber,

Fighting colorectal cancer: molecular epidemiology differences among Ashkenazi

and Sephardic Jews and Palestinians. Ann Oncol. 2002 Sep; 13 (9); 1497-501. PMID: [PubMed indexed for MEDLINE] 12196377

 

2) H. Strul, E. Barenboim, M. Leshno, M. Gartner, R. Kariv, E. Aljadeff, Y. Aljadeff, D. Kazanov, L. Strier, A. Keidar, Y. Knaani, Y. Degani, L. Alon-Baron, H. Sobol-Dvory, Z. Halpern, N. Arber, The I1307K adenomatous polyposis coli gene variant does not contribute in the assessment of the risk for colorectal cancer in Ashkenazi Jews: Cancer Epidemiol Biomarkers Prev. 2003 Oct;12(10):1012-5. PMID:

14578136 [PubMed - indexed for MEDLINE]